weight loss after medicine

Post Reply
User avatar
lolitime
Stalker
Stalker
Posts: 1
Joined: Thu Nov 15, 2018 4:14 pm
Has thanked: 0
Been thanked: 0

weight loss after medicine

Post by lolitime » Thu Nov 15, 2018 4:27 pm

:PB: okay I came on here to trash gurus but you can't like automatically make a new thread on trashing ppl (which i totally understand).
So I thought I ask for help.
Long story short, I was on risperdal for hallucinations but it (hopefully not permanently) altered my hormones. It caused me to lactate without being pregnant and messed up my metabolism to the point where I can't eat like I used to before the medicine anymore.
Is there a way to get my metabolism back up to where it was or should I just go on a permanent diet?
It's really upsetting me, even though I'm a perfectly healthy bmi, I want my old body back :( :PB:

dustfairy
Debater
Debater
Posts: 179
Joined: Sun Feb 19, 2017 1:15 am
Has thanked: 10 times
Been thanked: 170 times

Re: weight loss after medicine

Post by dustfairy » Fri Nov 30, 2018 2:35 am

ask your doctor

MadMan123
Wanderer
Wanderer
Posts: 6
Joined: Sat Jun 29, 2019 12:40 am
Has thanked: 0
Been thanked: 0

Re: weight loss after medicine

Post by MadMan123 » Tue Jul 02, 2019 2:38 pm

Weiht lose is a problem! You should ask a doctor or look up any supplements by yourseld. Mayby your organism needs some vitamins or its a hormonal fail so look up here https://www.imedix.com/pharmacy-reviews ... hemist-com for some supplements for your case. Good luck!

Post Reply

Return to “Diet”